Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Arthritis patient, overweight. Wants to take metaslim. History of high BP, thyroid. Safe medication?

Sir, I am 55 years aged women having 110 kg. I am having high BP , thyroid problem, rheumatoid arthritis & having single kidney since birth. Due to arthritis , I am unable to perform physical excercise regularly. Please suggest me whether I can take metaslim product for reducing my body weight. with regards
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Rush,
Thanks for writing in to Healthcare Magic!
Metaslim is an herbal product. such products contain herb's extracts which can alter your balance of brain neurotransmitters and can affect your autonomic nervous system leading to surge in BP, a Thyroid storm syndrome and deranged clinical status.
Dietary modification is most feasible for you but if you are going to use Metaslim then make sure you are in close watch of a physician.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor